Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Delayed periods, unprotected sex, low thyroid level, bulky right ovary. Pregnancy, thyroid tests done. Taken Deviry. Treatment?

We had unprotected sex on 7th/ 8th July, the 9th and 10th day since i got my periods in june. My partner did not ejaculate inside. I did not get my periods in july. I took 3 home tests and all three came negative from the 8th day since i missed my periods and then subsequent weeks. Also i took a blood test , detailed and it also came negative and with a count of 1.2. Subsequently I took tests for thyroid and others and i got it diagnosed as having low levels and also the right ovary as bulky. I have started on medication to correct it. Also I took deviry 10 mg for 3 days on doctors advise for getting my periods but today is the 8th day since completing the same and I am still awaiting for my periods. I am getting symptoms of the side effects of the drug but still I am worried for my periods. Please advise in detail and suggest proper course and medicine to get my periods now and regularly. Thanks & Regards
Asked On : Mon, 27 Aug 2012
Answers:  0 Views:  61 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor